# SDR DALA201805153160

- Difficulty date: May 7, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 11,662 hours, 4,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CHECK,  FOUND THE EMERGENCY CEILING ISLE LIGHT INOPERATIVE AT 30C.   FOUND THE CONNECTOR FOR BATTERY PACK DISCONNECTED AT ROW 29. CONNECTED AND OPS CHECKED NORMAL. OK FOR SERVICE.
